# SDR RAIA990446

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 141780015
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7518 - STL - RIGHT ENGINE OVERHEAT LIGHT ILLUMINATED.  MAINTENANCE REPLACED JET PIPE ATTACH POINT BRACKET ON RIGHT ENGINE.  (M)
